MathSciNet Relay Station
MathSciNet bibliographic data
MR471043 60F15 (60F10 60G10)
Lai, Tze Leung Convergence rates and $r$-quick versions of the strong law for stationary mixing sequences. Ann. Probability 5 (1977), no. 5, 693–706.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement